University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Thaler, M"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Zweimueller, R and Thaler, M (2005) Distributional limit theorems in infinite ergodic theory Probab. Theory Related Fields 2006, 135 (1). pp. 15-52.

Aaronson, J, Thaler, M and Zweimueller, R (2004) Occupation times of sets of infinite measure for ergodic transformations as in: Ergodic Theory Dynam. Systems 25 (2005), no. 4, 959--976..

This list was generated on Tue Jul 17 15:53:06 2018 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800